CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Regularized HSS iteration methods for stabilized saddle-point problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1888-1923
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
stabilized saddle-point problem  Hermitian and skew-Hermitian splitting  stationary iteration method  inexact implementation  preconditioning  convergence  
On spectral clustering of HSS preconditioner for generalized saddle-point matrices 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2018, 卷号: 555, 页码: 285-300
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:12/0  |  Submit date:2018/10/07
Generalized saddle-point problem  Hermitian and skew-Hermitian splitting  Preconditioning  Spectral property  
Respectively scaled HSS iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 5, 页码: 18
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:10/0  |  Submit date:2019/01/11
convergence property  HSS iteration  matrix splitting  preconditioning  respective scaling  spatial fractional diffusion equation  
Quasi-HSS iteration methods for non-Hermitian positive definite linear systems of strong skew-Hermitian parts 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 4, 页码: 19
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:2/0  |  Submit date:2019/12/13
convergence  Hermitian and skew-Hermitian splitting  iteration method  preconditioning  system of linear equations  
Respectively scaled HSS iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 5
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Quasi-HSS iteration methods for non-Hermitian positive definite linear systems of strong skew-Hermitian parts 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 4
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:2/0  |  Submit date:2019/12/31
Regularized HSS iteration methods for saddle-point linear systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2017, 卷号: 57, 期号: 2, 页码: 287-311
Authors:  Bai, Zhong-Zhi;  Benzi, Michele
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Saddle-point linear system  Hermitian and skew-Hermitian splitting  Iterative methods  Inexact implementation  Preconditioning  Convergence  
On HSS-based constraint preconditioners for generalized saddle-point problems 期刊论文
NUMERICAL ALGORITHMS, 2011, 卷号: 57, 期号: 2, 页码: 273-287
Authors:  Zhang, Guo-Feng;  Ren, Zhi-Ru;  Zhou, Yuan-Yuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Saddle-point problem  Iterative method  Preconditioning method  Non-Hermitian indefinite linear system  HSS-based preconditioner  
On preconditioned MHSS iteration methods for complex symmetric linear systems 期刊论文
NUMERICAL ALGORITHMS, 2011, 卷号: 56, 期号: 2, 页码: 297-317
Authors:  Bai, Zhong-Zhi;  Benzi, Michele;  Chen, Fang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Complex symmetric linear system  MHSS iteration  Preconditioning  Convergence theory  Spectral properties  
ON HERMITIAN AND SKEW-HERMITIAN SPLITTING ITERATION METHODS FOR CONTINUOUS SYLVESTER EQUATIONS 期刊论文
Journal of Computational Mathematics, 2011, 卷号: 29, 期号: 2, 页码: 185
Authors:  Bai Zhongzhi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30